# SDR CA090501005

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 180C
- Aircraft time: 6,133 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D7524
- Condition: Cracked
- Location: Propeller
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD CRACKS NEAR THE PROP BOLT ATTACH POINTS, SPINNER SUPPORT MATERIAL SEEMS TO BE TOO SOFT, IT ROTATES IN THE SPINNER, ALLOWING THE SPINNER TO VIBRATE AND CRACK THE BULKHEAD, ALL THE PROPER SHIMS AND INSTALLATION IS DONE WITH THE INSTRUCTIONS SUPPLIED. THIS IS THE 3RD BULKHEAD REPLACED ON THIS ACFT SINCE AUG/07, THIS ENG WAS OVERHAULED LAST SPRING, NO ENGINE VIBRATION REPORTED.
